# SDR AALA201908309006

- Difficulty date: August 29, 2019
- Submitted: August 30, 2019
- Operation: Air carrier
- Aircraft: N939AN
- Make and model: Boeing 737823
- Aircraft serial: 30083
- Aircraft time: 56,080 hours, 23,273 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 1817381X
- Part serial: 9023
- Condition: Unreliable
- Location: Te Flaps
- Stage of operation: AP
- How discovered: V
- Nature of condition: J, F
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT DIVERTED ON ACCOUNT OF FLAP ASYMETRY ISSUE.  EMERGENCY DECLARED. ON APPROACH INTO CZM FLAP INDICATOR SPLIT NEEDLES AT 7+9 DEG AND FLAPS STOPPED TRACKING, COMPLETED QRH AND RESET FLAP LEVER TO 5 DEG THE NEEDLES CAME TOGETHER AT APPROX 7 DEG. MAINTENANCE REMOVED AND REPLACED LEFT FLAP POSITION TRANSMITTER IAW AMM 27-58-01. ALL CHECKS NORMAL.
